# SDR AALA201909069033

- Difficulty date: September 4, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 19,130 hours, 7,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLOOR BOARD BRAKE SUPPORT AT FR 540, LBL2. REPLACED FLOOR BOARD BRAKE SUPPORT PER SRM 51-40-02.
